# SDR DALA14028030960

- Difficulty date: May 2, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N960DL
- Make and model: Doug MD-88
- Aircraft serial: 49979
- Aircraft time: 62,941 hours, 46,952 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 813-816
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE AT WINDOW BELT AT CUTOUT NR 32 LT SIDE, STA 813 TO 816.  BLENDED AREA, HFEC & UT INSPECTED AREA WITH NO CRACKS NOTED, FABRICATED, TREATED, PRIMED & TOP COATED, & INSTALLED REPAIR PART AT WINDOW BELT CUT-OUT F/S 788-826, LONG 13L, LONG 15L ALL IAW ER/A 523926-14, REV "O", REQ HFEC INSP AT 24 MONTH INTERVALS ASSOCIATED ER/A 14-523926, ADDED FOR AC 0960.
